What are the effects of adderoll on the sex drive?

Question is Closed Report Mark as Favorite

Answers (1)

20 Jul 2010

An Overview of Adderall Sexual Side Effects
Adderall (amphetamine and dextroamphetamine) is a prescription medication used to treat ADHD and narcolepsy. A long-acting version (Adderall XR) is also available for the treatment of ADHD. As with any medicines, Adderall has possible side effects. Some reported sexual side effects of Adderall include:

* Decreased sex drive (libido).

* Impotence is usually defined as a total inability to achieve an erection, an inconsistent ability to do so, or a tendency to sustain only brief erections. Ultimately, impotence is the repeated inability to get or keep an erection firm enough for sexual intercourse. Impotence is also known as erectile dysfunction (or ED for short).

Based on data from clinical studies, these sexual side effects have been reported infrequently.

Votes: +0
scotty019 20 Jul 2010

my female partner "fiance" is taking adderoll and I'm actually looking for the effects on a woman she seems angry a lot and there is a lot less affection than there used to be please advise.. thank you Scotty019

Rajive Goel 20 Jul 2010

I shall try to research it in the case of females.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How Long are the effects of the pill?

Ive been on the pill for about 3 months now. I want to stop taking it because I have constant mood swings get very emotional and my appetite has ...

1 answer 8 Jul 2012

I take oxycontin and it has affected my sex drive what can I do about it?

It has affected my sex drive i don't even want it, its plays a role in my life and has created problem for us in the sex department and it not ...

1 answer 13 Nov 2012

Am I suffering withdrawal from clonazepam, adderoll, or my antidepressant???

Clonazepam for 4 years at 1 mlg 3 times per . Adderoll and anti depressant for 2 yrs. Just cold Turkey quit about 3 Weeks ago. I am having some kind ...

2 answers 17 May 2013